# SDR DALA2023053004302

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 83,731 hours, 26,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 3R DOOR ARMING HANDLE NOT IN NORMAL DISARM POSITION. NOT FULLY IN GREEN ZONE. CORRECTIVE ACTION: INSPECTED DOOR 3R ARMING HANDLE AND CYCLED SEVERAL TIMES. ALL CHECK GOOD. GREEN AND RED DECAL JUST SLIGHTLY PLACED TO THE RIGHT BUT STILL ACCURATE. OPS CHK GOOD AS PER B757 AMM 52-11. (9952345)
